MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the mildly tortuous and mildly calcified iliac artery.A 75cm wallstent uni stent self-expanding was used for an iliac vein stenting.However, when the stent was deployed and flowered, they noticed that the tip of the stent did not look correct and appeared distorted.Attempts were made to redeploy the tip of the stent and recapture it, but still looked the same.The device was removed intact, and the procedure was completed with another of the same device.There were no incidents or patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a 75cm wallstent uni stent self-expanding was returned for analysis.The device was received with the stent in the correct position on the delivery system.The stent was successfully deployed by the investigator without issue.A visual examination of the stent identified no damage.A visual examination of the sheath of the device identified no damage.A visual examination of the stent holder cup or tip of the device identified no damage or issue.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17966840
Report Number2124215-2023-57658
Device Sequence Number6620879
Product Code JCT
UDI-Device Identifier08714729204176
UDI-Public08714729204176
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0032076333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient RaceWhite